# SDR CAL951064

- Difficulty date: November 21, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14239
- Make and model: Boeing 737214
- Aircraft serial: 19920
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Dnlock Actuator
- Part number: 65448105
- Condition: Broken
- Location: Rt Mlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

FLT NR 1249 - EWR - THE RIGHT MLG WOULD NOT RETRACT AFTER DEPARTING BDL FOR CLE.  THE GEAR WAS VISUALLY CONFIRMED DOWN AND LOCKED AND THE AIRCRAFT WAS DIVERTED TO EWR WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE RIGHT MLG DOWNLOCK ACTUATOR BROKEN.  THE ACTUATOR WAS REMOVED AND REPLACED IAW MM 32-32-51.  AN ADJUSTMENT/TEST WAS PERFORMED IAW MM 32-32-00, PAGE 501.  SYSTEM OPERATION CHECKED GOOD WITH NO LEAKS NOTED.  (M)
